entire function; weighted sharing; differential polynomial; uniqueness
In this paper we study the uniqueness for meromorphic functions sharing one value, and obtain some results which improve and generalize the related results due to M. L. Fang, X. Y. Zhang, W. C. Lin, T. D. Zhang, W. R. Lü and others.
 Fujimoto, H.: Uniqueness problem with truncated multiplicities in value distribution theory
. Nagoya Math. J. 152 (1998), 131-152. MR 1659377
| Zbl 0937.32010
 Lahiri, I.: Weighted sharing and uniqueness of meromorphic functions
. Nagoya Math. J. 161 (2001), 193-206. MR 1820218
| Zbl 0981.30023
 Yi, H.-X., Yang, C.-C.: Uniqueness Theory of Meromorphic Functions. Science Press Beijing (1995).